# SDR USAA2013050300004

- Difficulty date: May 3, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N248AY
- Make and model: Boeing 767201
- Aircraft serial: 23900
- Aircraft time: 99,157 hours, 19,722 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113T310082
- Part serial: 000590
- Condition: Delaminated
- Location: Te Flap
- Part time: 22,636 hours, 4,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - DELAMINATION & DISBONDING ON UPPER SURFACE OF RIGHT OUTBOARD FLAP TRAILING EDGE APPROX 120 INCHES INBOARD FROM OUTBOARD EDGE.  REPAIRED UPPER SURFACE OF RIGHT OUTBOARD FLAP TRAILING EDGE IAW B767 SRM 51-70-05.
